On some properties of convex matrix sets characterized by P-matrices and block P-matrices

Elsner L, Monov V, Szulc T (2002)
Linear and Multilinear Algebra 50(3): 199-218.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Elsner, LudwigUniBi; Monov, V.; Szulc, Tomasz
Abstract / Bemerkung
In this paper, we consider convex sets of real matrices and establish criteria characterizing these sets with respect to certain matrix properties of their elements. In particular, we deal with convex sets of P-matrices, block P-matrices and M-matrices, nonsingular and full rank matrices, as well as stable and Schur stable matrices. Our results are essentially based on the notion of a block P-matrix and extend and generalize some recently published results on this topic.
Stichworte
block P-matrices; stability of; matrix sets; convex sets of matrices; P-matrices
Erscheinungsjahr
2002
Zeitschriftentitel
Linear and Multilinear Algebra
Band
50
Ausgabe
3
Seite(n)
199-218
ISSN
0308-1087
Page URI
https://pub.uni-bielefeld.de/record/1614124

Zitieren

Elsner L, Monov V, Szulc T. On some properties of convex matrix sets characterized by P-matrices and block P-matrices. Linear and Multilinear Algebra. 2002;50(3):199-218.
Elsner, L., Monov, V., & Szulc, T. (2002). On some properties of convex matrix sets characterized by P-matrices and block P-matrices. Linear and Multilinear Algebra, 50(3), 199-218. doi:10.1080/03081080290004988
Elsner, L., Monov, V., and Szulc, T. (2002). On some properties of convex matrix sets characterized by P-matrices and block P-matrices. Linear and Multilinear Algebra 50, 199-218.
Elsner, L., Monov, V., & Szulc, T., 2002. On some properties of convex matrix sets characterized by P-matrices and block P-matrices. Linear and Multilinear Algebra, 50(3), p 199-218.
L. Elsner, V. Monov, and T. Szulc, “On some properties of convex matrix sets characterized by P-matrices and block P-matrices”, Linear and Multilinear Algebra, vol. 50, 2002, pp. 199-218.
Elsner, L., Monov, V., Szulc, T.: On some properties of convex matrix sets characterized by P-matrices and block P-matrices. Linear and Multilinear Algebra. 50, 199-218 (2002).
Elsner, Ludwig, Monov, V., and Szulc, Tomasz. “On some properties of convex matrix sets characterized by P-matrices and block P-matrices”. Linear and Multilinear Algebra 50.3 (2002): 199-218.